# SDR LR7A9954

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 838321
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CARGO COMPARTMENT OVERHEAT LIGHT ON IN FLIGHT.  DIVIDER VALVE LEAKING AT ALL 3 JOINTS.  REPLACED GASKETS AND SEALED PER MAINT MANUAL 36-10 PG 205.  REPLACED HEAT EXCHANGER IAW SMP581.  OPS CK NORMAL.
